Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking aviane for going on 4 mths now. i have been pregnant before and now how it feels and have also had a miscarriage. every month i have headaches, backaches, frequent urination, my breasts hurt sooo bad, increase in hunger, every mood on the scale, an increase in sexual appetite (which only happens when i'm prego.), U.T.Is, exhausted during the day but restless at night, cravings, and major nausea. then when my lovely week comes i am in a lot of pain, usually bent over crying, weak, lightheaded, hot and clamy, and bad bleeding. i started bcp b/cs of my periods being so bad, and this one makes me feel like i am pregnant and then having a miscarriage every month. i am trying to get in touch with my doctor to change to another type but i was wondering if anyone else has had this same problem??? i was also wondering if anyone had any suggestions... i was on ortho tri. and i bled for 3 months straight. i was put on aviane a couple months later. anyone have any suggestions on what to try??? please help if you can.... thank you

Loading...

I am on Aviane. I was on it for about a year, then went to something else for about a year. Only because of financial reasons and insurance. Then about a year ago, I went back on it again. I've never had that feeling of having a miscarriage though. The only good thing about the pill is that it regulated my periods, I was never on time before. I also have less bleeding and my cramps aren't as bad. The other bad side effects I have are no sex drive at all. I also find it impossible to lose weight. I've exercised and watched what I ate for two straight weeks and I didn't lose anything. It's so frustrating. I am really thinking about taking myself off of it altogether. I also feel bloated a lot of times. Sometimes I feel like I am going to start my period when I'm not even due. And I've been taking this pill for awhile now. But I think I always felt like this and never really paid it much attention. I need to lose 30 pounds by next July. That is when we are getting married. I already have my dress, which I know does not fit me now. In the last 3 1/2 years I put on 30 pounds. I've been on BC for 3. I know 50% of it is due to lack of exercise and diet. But I also think 50% of it is the BC. Anybody else having weight problems?

I don't know what to tell you about how you're feeling. It may be the pill making it worse. Or it could be an underlying condition you already had. Have you had a full exam? Have you ever had an ultrasound of your ovaries before? Maybe you have a fybroid(sp?) condition. If you look back at the previous pages in this forum there are several topics about Aviane and BC side effects. It seems to effect everyone differently. Some have anger and mood problems. I think that may effect me too in some way, but not as bad as I have read. You may find it helpful. :-)
Reply

Loading...

I had all the same feelings you have for the whole 3 months on it when I had a miscarriage I was never late on a pill and never missed a pill. I had not taken any birth control for abour 6 years and dont know why this happened. I cant go to the doctor because of my insurance situation being all screwed up at my job until September 1st. well anyway i quit avianne. good luck.
Reply

Loading...

I am on Aviane. Tomorrow is my last pill of the month before the inactive, and it will be the last active pill of Aviane I ever take. I was on ortho lo for three years with NO problems (switched cause of insurance/cost). During the three weeks I have been on this pill I have had the worst side effects. I start every morning feeling nauseous and queezy. After this subsides a bit with breakfast, I start with a headache that will continue to last the rest of the day. I have also had a lot of problems with my contacts and a little trouble with my vision. Not only all of this, but I have been having problems with breakthrough bleeding. I am anemic, so this extra bleeding is causing me to have even more problems: lightheadedness and such. I have also had incredible fatigue while taking this pill. I would not recommend this pill to anyone. Despite the fact that other pills are more expensive they are more expensive for a reason... because they are better.
Reply

Loading...